Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pregnant. Had irregular period. Taking Yamini. Help

Dear Dr. My Wife was taking Yamini to regularize periods. After taking full course she did not got her periods. 7 days After complition of 21 Days course we did a strip Test & came to know that she is pregnent. Pls advise on what we should do as she concived during the Yamini 21 days course period. My Wife Age is 30 year. Thanks & Regards Amit
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2016

Yamini is combined OCP and very much effective in prevention of unwanted pregnancy. Though it has failure rate of less than 0.5%.

She is probably pregnant due to failure of the pill. Here, she can continue the pregnancy after undergoing one vaginal ultrasound scan to check gestational sac properly along with fetal cardiac activity around 5-6 weeks. In general, hormonal medication does not cause as such ill effect to growing embryo before 4-5 weeks. She should discontinue the birth control pill.

Otherwise, she can opt for abortion medically or surgically (D & C) to avoid this pregnancy after consultation with her gynecologist.

Good luck.
Answered: Tue, 21 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor